MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA FEMUR TRABECULAR METAL CRUCIATE RETAINING (CR); PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA FEMUR TRABECULAR METAL CRUCIATE RETAINING (CR); PROSTHESIS, KNEE
Catalog Number 42502206802
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 42522100810 - articular surface medial congruent (mc) right 10 mm height use with tibia sizes e-f/cr femur sizes 8-11 - 65367533 42530007102 - tibia trabecular metal two-peg porous fixed bearing right size e - 65561692.H6: mechanical (g04) - femur.Customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial right knee surgery.Approximately 3 years post-op, the patient is still experiencing pain.Imaging did not reveal any issues with the implant.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.The event is confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records and radiographs were provided and reviewed by a health care professional.Review of the available records identified that the patient continued to have pain while standing, rom: 0-120°, and was prescribed gabapentin.Imaging showed good alignment with minimal marrow edema in the distal femur and proximal tibia around the hardware which may reflect ongoing bone healing or minimal residual stress related/reactive marrow change secondary to prior arthritic change.Moderate suprapatellar effusion and mild prominence and internal heterogeneity of the popliteal vein were also seen that could reflect flow related artifact.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
It was further reported that approximately 20 months post-op, the patient was diagnosed with synovitis and treated with nsaids and activity as tolerated.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; b7; d2; g1; g3; g6; h1; h2; h6.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a6; b4; b5; b7; d2; g1; g3; g6; h1; h2; h10.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA FEMUR TRABECULAR METAL CRUCIATE RETAINING (CR)
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23072660
Report Number0001822565-2025-03451
Device Sequence Number17384958
Product Code MBH
UDI-Device Identifier00889024470149
UDI-Public(01)00889024470149(17)311107(10)65100637
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42502206802
Device Lot Number65100637
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer10/03/2025
10/27/2025
01/06/2026
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date10/15/2025
11/10/2025
01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight109 KG
Patient RaceWhite